Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 27, 2014, 10:17:45 PM

Login with username, password and session length


Members
  • Total Members: 24072
  • Latest: Esfesf
Stats
  • Total Posts: 647669
  • Total Topics: 49358
  • Online Today: 232
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: was doing so well:-(  (Read 1128 times)

0 Members and 1 Guest are viewing this topic.

Offline jason35

  • Member
  • Posts: 15
was doing so well:-(
« on: October 29, 2009, 05:15:16 PM »
i guess that im feeling a little sorry for myself aand i know there are many here a hell of a lot worse off than me but still i feel like crap theses days!!

I am on Katetra and Truvada for about a year, i was doing really well, undectable viral load and cd4 of 350 ish and going up, no side effects at all and things were going great!!  But over the last 2 weeks a hollow is appearing on my face near my temple, i dont feel anything but i see it and it has really got me down!!  i hate it, evertime i look in the mirrow its all i see....

anyway i said it too a few people that know and they say its noting and you wouldnt notice it, but i do evertime!!  i dunno what to do, i could go to my ID doctor as all i have to do is phone and they will see me in the clinic!!!  but i dont want to appear to be making a fuss over noting!!

i dunno im just down about it and afraid its gona get worse and its the start of lipo and soon ill have hiv written all over me, if that happends i dont know what ill do

sorry if there is no question here but i just need to post how i feel, thanks for reading


x
never surrender

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.